| Model Number |
Y345H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an animal underwent an unknown surgery on an unknown date in 2021 and a suture was used.During the procedure, the suture fell apart.No adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
Product complaint: (b)(4).(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported in 2210968-2021-12335.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Date sent to the fda: 01/04/2022.Investigation summary: visual analysis of the returned sample revealed that one sample, of product code y345, was received for evaluation.After investigation of the sample, short insertion was observed in the strand.The visual inspection concluded that the combination of the needle/suture was found detached since the insertion end of the suture did not meet the requirement.The defect is caused because the suture was not properly inserted inside of the needle barrel hole resulting in a pull-out defect.Based on the information currently available, the pull-out was identified during the investigation of the sample received.This product issue will be addressed through quality system.
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported in 2210968-2021-12335.
Event or Problem Description